Help Guys

Help Guys

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #11083

    fuueeii
    Participant

    been injecting ip deca and sustanon in my quads with no problems. But tonight i did and now my “f”in leg is in alot of pain. Real tight/sore, just reallyt hurts. Am i just being a pussy, or could i have an infection? Its probably to quick to be an infetion right? injected about 4 hours agao. I loaded the syringe last night, very clean, and microwaved for ten secs today before i injected. No real pain when i injected. Need some advice brothers. Thanks!!! 🙁 :hurl

    #11084

    Tadger
    Participant

    Did your leg get all twitchy when you stuck yourself or when you injected? You may have been right close to a nerve or something… I’ve had that happen a few times. There may have been a little alcohol in there as well… that’ll do it sometimes too.

    Now as far as an infection… if there’s something wrong with the gear or you have an adverse reaction to something you’ve injected… you’re gonna notice it within 20 minutes or so. It’s right quick. An infection may take longer… but at the same time it very well could be an infection. Monitor your temperature carefully… if it’s an infection, your body temp will jump way up and you’ll feel pretty crappy. I’m no expert… but I’ve seen people have adverse reactions to intramuscular injections… if there’s something wrong, you’re bypassing all your body’s preventative measures so you’re gonna notice right quick.

    #11085

    ShoulderSet
    Participant

    My guess would be that you got too close to a nerve. There are plenty in the leg to chose from. But yeah, monitor your temperature a few times and double check that way for an infection.
    Hope it heals up quick, bro.

    ShoulderSet

    #11086

    fuueeii
    Participant

    THANKS GUYS! I appreciate the info. What really piss’s me off (if its not an infection) is that I will be limping like a mofo at the gym today…lol no calfs today i guess
    Its probably a nerve, it felt “strange” when i injected, i actually had to re-do the injection after the first attemp. Felt like i hit something. It must have been that shot that did it. Well thanks again guys! I have done plenty of quad shots and never happend before, first time for everything. Any other bro’s ever do this?
    Greg

    #11087

    raft
    Participant

    The prop in the sust made about half of my shots feel that way. Makes leg day a real bitch, and its hard coming up with an excuse for a two month limp.

    #11088

    bubba
    Participant

    I don’t think you have anything to worry about. I have gimped myself a few times with leg injections even when using proper procedure. Most of the time it was because I injected too fast. So if it is tight and feels like a charlie horse that isn’t too abnormal. Just keep putting heat on it and massage it and you should be fine in a few days. Oh yeah, stretch too.

    Bubba

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.